Hepatitis C Community
post treatment affect after one year still continoue
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

post treatment affect after one year still continoue

hi everyone on this helpful forum, today i discuuing with you my long term side affects of interferon treatment after 6 month therapy my virus is gone but many more side effects appear in my body big one is thyroid problem i am still hypothyroid after one year, before this i have a h.polori bacterial infection, colonic proctitic, two month before my throid level are normal but i still faces there symptoms and my level are again raise at 18 and know a big problem appear with all of this is GERD gastric reflux deseas is any one facing this i am very wired about this its not getting well by the medicine rebcid 20 mg daily i cant get my normal food and facing a many problem due to this and a big tension is about my liver is it ok in all these side effects my GP said is liver is ok but i am woried about all in these type of condition will any body else facing thing like me and finally cleared all these problems...

thanks,, waiting for your idease
3 Comments Post a Comment
Blank
317787_tn?1373214989
Hello, first congratulations for getting through tx!  Are you being treated for your thyroid problem?  The tx can cause problems with the thyroid.  During my tx my thyroid got that high.  It quickly returned to normal.  Have you seen your liver doctor to discuss?
I know that people have had problems after treating and it takes a while to recover, normally as time goes on they do get better.  But..if they don't then the patient needs to treat each symptom as a different occurrence.
After treating I was losing a lot of hair, I thought it was the tx and part of it was but the other part that my TSH was very high which indicated I needed more medication.  I wasted time thinking it was all the tx.
Good luck
Dee
Blank
Avatar_n_tn
thanks dee but i have not a only problem with my throid have a many more with this is all these problems are with throid or due to my liver i am very wired about that friend.
Blank
317787_tn?1373214989
Hi everything in the body is connected so perhaps you could start with the thyroid. A TSH of 18 is pretty high.
Take Care
Dee
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Hepatitis Answerers
96938_tn?1189803458
Blank
FlGuy
South, FL
1747881_tn?1358189534
Blank
hrsepwrguy
Greeley, CO
317787_tn?1373214989
Blank
Dee1956
DC
Avatar_f_tn
Blank
Livelife777
Avatar_f_tn
Blank
susan400
FL
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA